# SDR CA140321003

- Difficulty date: February 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 182N
- Aircraft time: 6,143 hours
- Engine: Cont TSIO520C
- Propeller: Mcauly D3A34C401
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Restraint
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT CABIN DOOR RESTRAINTS BROKEN AND MISSING ALLOWING DOORS,  REPEATEDLY CONTACT WING STRUTS.  DAMAGE TO DOOR SKINS AND WING STRUTS OCCURRED.
